# SDR CALA2014090892072

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SINGLE FLANGE REPAIR AT BS 764, RBL 34 - 55 REQUIRES EVALUATION FOR PROPER NUMBER OF STRUCTURAL FASTENERS ON THE UPPER STRAP.  EVALUATED PREVIOUS REPAIR STRAP & FOUND IMPROPER NUMBER OF FASTENER HOLES INSTALLED.  R & R & FABRICATED A NEW REPAIR STRAP & ANGLE.  MATERIAL ID FOR ANGLE IS 7075-T6 BAC 1490-2905 EXTRUSION & MATERIAL ID FOR 2 STRAP IS 7075-T6, 063 INCHES, & INSTALLED IAW SRM 53-00-51, REPAIR 2 & 51-40-2.
